# SDR DALA2017071405412

- Difficulty date: July 7, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 70,741 hours, 52,552 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF RIGHT SIDE CENTER WING SHOWS A CRACK INDICATIONON AFT ROW OF S-17 AT 7TH FASTENER OUTBOARD IN SCAN AREA. CRACK EXTENDS APPROX. 1/4" INBOARD OF FASTENER HEAD. REMOVED FASTENER AT CRACK INDICATION. REPAIRED PER PRI560178-14 REV 0-6 252477 PRI 560178-14 REV 0 - 6 MATCHES ER/A 560178-14 ORIGINAL.
